Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 302, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 20, 2011, 5:24 PM CDT for Hunt County, Rains County, Van Zandt County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 5:24 PM CDT (22:24 UTC)
- Expired
- May 20, 2011, 6:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hunt County, TX, Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:30 PM CDT | TSTM WND DMG | Wills Point, TX | AT HIGH AND 4TH STREETS... ROOF BLOWN OFF OLD ROSE DRY GOODS BLDG... POWER LINES DOWN AS WELL |
| May 20, 5:50 PM CDT | HAIL 0.75 | Commerce, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2657 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS54 KFWD 202224
SVRFWD
TXC231-379-467-202330-
/O.NEW.KFWD.SV.W.0302.110520T2224Z-110520T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
RAINS COUNTY IN NORTHEAST TEXAS...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 630 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILLS POINT...AND MOVING NORTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE TAWAKONI STATE PARK AROUND 535 PM...
CADDO MILLS AROUND 555 PM...
GREENVILLE AROUND 605 PM...
CAMPBELL AROUND 610 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3271 9566 3273 9568 3236 9572 3236 9608
3283 9608 3284 9627 3291 9630 3335 9629
3341 9586 3299 9586 3298 9567 3293 9566
3272 9564
TIME...MOT...LOC 2225Z 198DEG 30KT 3274 9595
$$
DUNN2 follow-up statements
158
WWUS54 KFWD 202252
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT FRI MAY 20 2011
TXC231-379-467-202330-
/O.CON.KFWD.SV.W.0302.000000T0000Z-110520T2330Z/
HUNT TX-RAINS TX-VAN ZANDT TX-
552 PM CDT FRI MAY 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR VAN ZANDT...RAINS AND HUNT COUNTIES...
AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREENVILLE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEYLANDVILLE AND CAMPBELL AROUND 600 PM CDT...
COMMERCE AND WOLFE CITY AROUND 610 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 501 AND 522...
I-30 BETWEEN MILE MARKERS 69 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3271 9566 3273 9568 3236 9572 3236 9608
3283 9608 3284 9627 3291 9630 3335 9629
3341 9586 3299 9586 3298 9567 3293 9566
3272 9564
TIME...MOT...LOC 2251Z 225DEG 28KT 3314 9605
$$
CAVANAUGH642
WWUS54 KFWD 202329
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT FRI MAY 20 2011
TXC231-379-467-202339-
/O.EXP.KFWD.SV.W.0302.000000T0000Z-110520T2330Z/
HUNT TX-RAINS TX-VAN ZANDT TX-
629 PM CDT FRI MAY 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT...RAINS AND HUNT
COUNTIES EXPIRES AT 630 PM CDT...
AT 629 PM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR EASTERN TEXAS.
LAT...LON 3271 9566 3273 9568 3236 9572 3236 9608
3283 9608 3284 9627 3291 9630 3335 9629
3341 9586 3299 9586 3298 9567 3293 9566
3272 9564
TIME...MOT...LOC 2329Z 225DEG 28KT 3335 9580
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:30 PM CDT, 54 minutes earlier.
Area forecast discussion, May 20, 4:30 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 430 PM CDT FRI MAY 20 2011 .UPDATE... QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE REMAINS UNCHANGED. 30 && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/ SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z. THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING OUTFLOW WINDS. THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500 HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION AT THIS TIME. THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON. GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER 00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE SOUTHEAST INTO THE CWA ON A STRONG COLD POOL. EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 91 73 87 71 / 40 10 10 20 30 WACO, TX 70 95 74 91 73 / 40 20 20 10 10 PARIS, TX 68 85 69 84 68 / 60 10 10 20 20 DENTON, TX 61 87 72 86 69 / 40 5 10 20 30 MCKINNEY, TX 66 87 72 86 70 / 40 10 10 20 30 DALLAS, TX 70 91 73 86 72 / 40 10 10 20 30 TERRELL, TX 71 89 71 88 70 / 50 10 10 10 20 CORSICANA, TX 73 90 73 89 72 / 60 20 20 10 20 TEMPLE, TX 70 92 73 91 72 / 50 20 20 10 10 MINERAL WELLS, TX 58 90 69 87 70 / 20 5 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 2:52 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT FRI MAY 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 252 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR THE EASTERN TWO THIRDS OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 20, 4:52 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT FRI MAY 20 2011
TXZ157-202215-
CORYELL TX-
452 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN CORYELL COUNTY
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF FORT HOOD...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR CENTRAL TEXAS.
LAT...LON 3107 9791 3132 9808 3153 9756 3132 9742
3129 9748
TIME...MOT...LOC 2152Z 243DEG 23KT 3128 9776
82/JLDLocal storm report, May 20, 5:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL LUCAS 33.08N 96.58W
05/20/2011 M1.50 INCH COLLIN TX AMATEUR RADIOLocal storm report, May 20, 5:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL EVANT 31.47N 98.15W
05/20/2011 E1.00 INCH HAMILTON TX LAW ENFORCEMENTLocal storm report, May 20, 5:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL COPPERAS COVE 31.13N 97.92W
05/20/2011 E0.88 INCH CORYELL TX LAW ENFORCEMENTSpecial weather statement, May 20, 5:18 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI MAY 20 2011
TXZ147-161-202245-
FREESTONE TX-LIMESTONE TX-
518 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
LIMESTONE COUNTY
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF TEAGUE...MOVING NORTHEAST AT 30
MPH. ADDITIONAL STRONG THUNDERSTORMS WERE ALSO OCCURRING IN THESE
COUNTIES.
CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...GROESBECK...
MEXIA...TEAGUE...WORTHAM AND FORT PARKER STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR CENTRAL TEXAS.
LAT...LON 3155 9595 3138 9631 3137 9632 3129 9646
3157 9683 3189 9630
TIME...MOT...LOC 2217Z 215DEG 28KT 3148 9629
82/JLDLocal storm report, May 20, 5:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLOOD BONHAM 33.58N 96.18W
05/20/2011 FANNIN TX AMATEUR RADIO
STREET FLOODING ON HWY 56 JUST SOUTH OF BONHAMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:52 AM CDT | Special Weather Statement | FWD | Jack | 23 min |
| May 20, 9:27 AM CDT | Special Weather Statement | FWD | Erath | 33 min |
| May 20, 10:20 AM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| May 20, 10:54 AM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| May 20, 12:07 PM CDT | Special Weather Statement | FWD | Mills | 23 min |
| May 20, 12:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| May 20, 12:36 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| May 20, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| May 20, 1:15 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 45 min |
| May 20, 1:48 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 41 min |
| May 20, 2:09 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| May 20, 2:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| May 20, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 44 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 52 min |
| May 20, 2:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 20, 2:46 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 119 min |
| May 20, 2:58 PM CDT | Special Weather Statement | FWD | Hood | 32 min |
| May 20, 3:23 PM CDT | Special Weather Statement | FWD | Fannin | 37 min |
| May 20, 3:25 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| May 20, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 20, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 58 min |
| May 20, 3:59 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 31 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 27 min |
| May 20, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 48 min |
| May 20, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 62 min |
| May 20, 4:40 PM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson, Hunt | 3 hr |
| May 20, 4:52 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| May 20, 4:52 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 20, 5:13 PM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 20, 5:18 PM CDT | Special Weather Statement | FWD | Freestone, Limestone | 27 min |
| May 20, 5:23 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 20, 5:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:40 PM CDT | Flash Flood Warning | FWD | Leon | 6 hr |
| May 20, 5:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 60 min |
| May 20, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 66 min |
| May 20, 5:56 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Lamar | 33 min |
| May 20, 6:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| May 20, 6:08 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Limestone | 3 hr |
| May 20, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 52 min |
| May 20, 6:26 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Lamar, Rains | 3 hr |
| May 20, 6:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 20, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.